MAUDE Adverse Event Report: DEPUY IRELAND 9616671 GLOBAL UNITE HEAD 52X21 STD; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY IRELAND 9616671 GLOBAL UNITE HEAD 52X21 STD; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Catalog Number 110052520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 03/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had a painful and stiff right total shoulder original date of surgery (b)(6) 2014.Patient consequence? :yes.Patient consequence description:patient needed revision surgery.Action taken for procedure:patient was revised to a smaller humeral head implant.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
GLOBAL UNITE HEAD 52X21 STD
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7446249
Report Number1818910-2018-57871
Device Sequence Number13492682
Product Code HSD
UDI-Device Identifier10603295004714
UDI-Public10603295004714
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110052520
Device Lot Number462158
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer11/20/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight73